Vitamin E acetate is ’closely associated’ with vaping lung injuries, says CDC

Vitamin E acetate is ’closely associated’ with vaping lung injuries, says CDC

The CDC has confirmed that the outbreak of vaping-associated lung injuries can be attributed to vitamin E acetate in THC-containing vaping products. The confirmation came after a new study found it in nearly all of the lung fluid samples from a new set of patients. As of December 17, 2,506 people have been hospitalized with e-cigarette, or vaping, product use-associated lung injury (EVALI).

Chris
Chris
Anony
Anony 4 months

This is what people were saying months ago. It's mind boggling how slow these things move.

TheeSabin
TheeSabin 4 months

So no more vitamin E acetate then and everything is good.

Brandon Fitzgerald
Brandon Fitzgerald 4 months

I hate to sound too much like a leftist here but... These illnesses have👏nothing👏to👏do👏with👏vaping👏nicotine'. Let's all say it together now. Nothing👏to👏do👏with👏vaping👏nicotine👏 Nothing👏to👏do👏with👏vaping👏nicotine👏 Nothing👏to👏do👏with👏vaping👏nicotine👏 Does clapping help you leftist get it? Stop desperately trying to find a reason stop me from d'ing something that doesn't aff'ct you, but that you don't like.

Talon One
Talon One 4 months

What i would likr like to know is how the health risk compares to regular smoking

Mister Manager
Mister Manager 4 months

It's cold outside, best time of the year to quit

Top in Tech
Get the App